# SDR DALA2015051803344

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD EDGE BEAM NR 4 AT FORWARD SERVICE DOOR R1. R & R BEAM IAW SRM 51-10-05, 51-10-03, 51-30-01, 51-30-02, 51-30-04, 51-30-05 AND DWG 9911582, REV T.
